# SDR I5PA2023030875702

- Difficulty date: March 8, 2023
- Submitted: March 10, 2023
- Operation: Air carrier
- Aircraft: N757QM
- Make and model: Boeing 757-29J
- Aircraft serial: 27203
- Aircraft time: 65,026 hours, 33,884 cycles
- Engine: Pwa PW2040
- Engine time: 81,183 hours, 26,898 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Actuator
- Part number: 3830041105
- Part serial: 0455
- Condition: Faulty
- Location: Rh Eng
- Stage of operation: IN
- How discovered: C
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

FLT NO: N/A (MX INSP). ESI - RH ENG 2.5 BLEED ACTUATOR SECONDARY CHANNEL INDICATION MISSING. REPLACED 2.5 BLEED ACTUATOR PER AMM 75-32-01. OPS CHECK GOOD.
